# SDR DHL2000363003

- Difficulty date: December 13, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N363DH
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 2594620909
- Part serial: 6060928
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPTS ALTIMETER FAILED DURING TWO TAKE OFF ROLLS,ABORTED BOTH TIMES.REPLACED CAPTS ALTIMITER PER 34-12-21 OPS OK
